# SDR FDEA202112062993

- Difficulty date: December 6, 2021
- Submitted: December 24, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2891503
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE SKIN AT APPROXIMATE STATION 995  FOUND CRACK. LEFT HAND WING FIXED LEADING EDGE SKIN AT APPROXIMATE STATION XOS 995 CRACKED   AREA REPAIRED AS PER EA # 1-5730-T0365952 PART 1 TITLE : WINGS - PLATES AND SKINS -   REPAIR FOR LH WING L.E SKIN P/N ARB2891-503 AND LOWER STRINGER DOUBLER P/N   ARB2933-13 BETWEEN XOS 993.238 AND XOS 1013.179. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
